Advertisement

manuscripta mathematica

, Volume 41, Issue 1–3, pp 75–107 | Cite as

Class group rank relations in\(\mathop {ZZ}\limits_\ell \)-extensions

  • Joseph G. D'Mello
  • Manohar L. Madan
Article

Keywords

Number Theory Algebraic Geometry Class Group Topological Group Rank Relation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. Deuring: Automorphismen und Divisorenklassen der Ordnung L in algebraischen Funktionenkörpern, Math. Ann. 113, 208–215 (1936)Google Scholar
  2. 2.
    H. Hasse: Vorlesungen über Klassenkörpertheorie, Physica-Verlag. Wurzburg, 1967Google Scholar
  3. 3.
    K. Iwasawa; Riemann-Hurwitz formula and p-adic Galois representations for number fields, Tôhoku Mathematical Journal, vol. 33; no. 2, June 1981, 263–288Google Scholar
  4. 4.
    Y. Kida: L-extensions of CM-fields and cyclotomic invariants, Journal of Number Theory 12 (1980), 519–528Google Scholar
  5. 5.
    Y. Kida: Cyclotomic ℤp -extensions of J-fields, Journal of Number Theory 14, 340–352 (1982)Google Scholar
  6. 6.
    M. L. Madan: On a theorem of M. Deuring and I. R. Safarevic, Manuscripta Math. 23, 91–102 (1977)Google Scholar
  7. 7.
    M. L. Madan and Sat Pal: Galois cohomology and a theorem of E. Artin, Number Theory and Algebra, © 1977 Academic Press, Inc.Google Scholar
  8. 8.
    M. Moriya; Über die Struktur der Divisorenklassen einer zyklischen Erweiterung von Primzahlgrad über einem algebraischen Funktionenkörper, Tôhoku Math. J. 48 (1941), 43–54Google Scholar
  9. 9.
    I. R- Šafarevič: On p-extensions, Amer. Math. Soc. Trans. Series II, vol. 4, 59–71 (1954)Google Scholar
  10. 10.
    W. Sinnott: On p-adic L-functions and the Riemann-Hurwitz genus formula (preprint)Google Scholar
  11. 11.
    E. Weiss: Cohomology of Groups, Academic Press (1969)Google Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Joseph G. D'Mello
    • 1
  • Manohar L. Madan
    • 1
  1. 1.Department of MathematicsThe Ohio State UniversityColumbusUSA

Personalised recommendations